Doctor insights on:
High Sed Rate Vitamin D High Thyroid Antibodies
Ionized Calcium 4.65, PTH 133, Calcium 10.3, Vitamin D 7, Phosphorus 4.9, recurrent Kidney stones. Thyroid lobe, two parathyroids removed in 2004.
Uncertain: These test results don't add up to a straight forward answer. However, I would be concerned about the possibility of recurrent primary hyperparathyroidism. You should take Vit D to eliminate Vit D deficiency as a cause for high PTH levels. Once this is done, if you still have high PTH with high calcium levels, you have recurrent primary HPTH and will need surgery again. ...Read more
Crp was high now normal. Sed rate elevated. Ana+w/speck pattern. Thyroid ok. Metabilic and CBC and urine ok. Little low vitamin d... Any idea?
Labs mean little: CRP and sed rate vary greatly for no obvious reason frmo day to day. A majority of americans run a low vitamin d due to our diets & habits. My one concern is if the ANA is at a high-titer, which warns of lupus or a variety of other possibilities, but labs mean nothing apart from the history and physical exam. ...Read more
What is implication homogeneous ANA 1:320, compliment 4 high 44, sed rate and c-reactive protein often elevated and vitamin d low?
Age 27. High estrogen. SED rate of 67. Low vitamin D. Low cortisol. What else should be tested? What diagnoses should be explored? Seeing doc in a day
High estrogen. SED rate of 67. Low vitamin D. Low cortisol. What else should be tested? What diagnoses should be explored? Seeing doc soon but curious
Wrong approach: Sed rate is worthless on a fishing expedition. You need to address your vitamin D deficiency with diet, supplements and/or sunlight. Low spot cortisol means nothing unless there's a reasonable suspicion for Addison's. If you are cycling, estrogen levels aren't the key. Trusting glucose and other basics are OK. Organic illness, if present, will be revealed on history and physical. ...Read more
Have had consistently high Sed rate over the past year am anemic and Vitamin D deficient. Rheumatic panels r negative what could be the cause?
Many possibilites: First fix the easy stuff, vitamin (e.g. 50,000 IU weekly of a good quality Vit D3 from sheep lanolin), sort out & resolve the anemia & get better quality help worthy of your trust. Many possibilities for ESR, including: infections, e.g. osetomyelitis, bacterial endocarditis, abscess, tuberculosis, also multiple myeloma, giant cell arteritis, etc. Use Google, do your homework & http://goo.gl/3TdWh0 ...Read more
A positive ANA test, vitamin d deficient, anemia, body aches, and high sed rate. Could all of these symptoms be caused from celiac?
No: Celiac disease can cause vitamin d deficiency and anemia, but it's not associated with a positive ANA test. Most patients with celiac have a normal sed rate. Vitamin d deficiency is often associated with myalgia. Celiac disease is an autoimmune disease, and having one autoimmune disease increases your chances of having another one, such as lupus, which can explain your posiitve ANA and body aches. ...Read moreSee 1 more doctor answer
I have anemia, vitamin d deficient, positive ANA test, high sed rate, body aches, complement component c3c is 220, c4c is 51, c-reactive is .97explain?
More than one issue: You did not state your age or gender and it is difficult to tie all the findings together without a physical examination. Vitamin d is the easiest to deal with, about 1/3 of the population has low vit d levels, and you can correct that with an over the counter supplement. Rest of the finding suggest and autoimmune process, but you need to consult a physician for a thorough evaluation. ...Read more
What can cause low vitamin d , high sed rate positve ANA daily headaches fatigue joint pain slight vision chance and loss of balance?
Make diagnosis: Those are a lot of things and they may or may not all be connected. Certainly with an elevated sed rate and a positiveana test are concerning for an autoimmune condition, such as lupus, would be a concern. I would encourage you to continue work up with a rheumatologist and ultimately the single or multiple diagnosis made will aid in treatment and prognosis discussions. Thank you. ...Read moreSee 1 more doctor answer
What causes antibodies to suddenly attack the thyroid? Could it be a lack of vitamin d or too much gluten in the body?
My doc said that my antibodies against my thyroid are gone ever since i took levothyroxine & 5, 000 of vitamin d. Am i cured of hashimoto bc of these?
56 year old (arthritis, lichen sclerosis, yeast) normal blood work except sed rate (42) and alk phos (121) vitamin d 23.9. What are the implications?
Can't be sure.: Blood work without context can be very misleading. Your doc should be able to explain why they drew these tests and what they think of the results. I might be concerned about the alk phos or ESR if you had a lot of symptoms, but if you are feeling well I am not much concerned. I would suggest that you take 1000 iu vit d each day. ...Read moreSee 1 more doctor answer
Sed rate 30 suppose to be under 20. Crp normal. All CBC and metabolic panel fine. Little low on vitamin d . Cancer? Mid back pain
Hashimoto thyroidism, HGH bld pressure vitamin d sufficient, excess weight gain, feel tired all the time, would amphetamine boost my energy?
Yes, but: It would be potentially dangerous and possibly illegal depending upon the source of the amphetamines. Why put something in your body that is harmful and can potentially kill you? Also get off the armour thyroid, which is ground up pig tissue and have your doctor put you on brand name T4 replacement, which is better and safer. ...Read more
I have 3 hyperechoic heterogeneous thyroid nodules, normal thy levels, high c reactive protein level and vitamin d low, what is this seeing enod soon?
No: D deficiencies common this time of year in northern latitudes, the cyst are likely benign and crp come high frequently in many. ...Read more
Have had hair loss,nausea,diarrhea,fatigue. only thing found was high thyroglobulin antibodies & low vitamin d.doctor says normal? is it normal?
I have high ferritin, low vitamin d and high pth in my blood, i get nausa a lot and vomit, i ache all over and have pins and needles in between my shoulder blades and in my neck & head I have phoasis ?
High PTH: Y your ou need to see an endocrinologist to see if you have hyperparathyroidism (h). H causes abdominal symptoms and could be causing your abdominal problems. Bone pain is also a symptom of h. A simple blood test will tell you if you have h. If so, surgery to remove the parathyroid gland adenoma may be needed to alleviate your problems. ...Read moreSee 2 more doctor answers
- Ivf success rate